Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Why i am getting sore and itchy vagina lips after TVT operation ?

Hi, 2 years ago i had a tvt operation which wasn t very successful. i ve since been advised to try physio before i have another. My issue is that as i get quite wet around my vagina area i have started to get very sore around my vagina lips and itchy. The problem is that i m being kept awake at nights and it s interefering with my life. it s only on one side of my vagina lips that it s sore... Can you give me any advise?
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  393
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
welcome to HealthcareMagic
I guess from your history that your tvt surgery is not successful and probably you are still having partial leaking of urine.Also this might have lead to some sort of infection in the vagina which needs to be examined personally by a doctor.Please consult Gynaec doctor for examination and after examination she will treat you accordingly.
Answered: Wed, 29 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor